# SDR MALA010512

- Difficulty date: June 6, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 447301
- Part serial: A00061
- Condition: Faulty
- Location: De-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOUND OF DTW, THE LT AND RT INTAKE HEAT LIGHTS WOULD ILLUMINATE ON FLIGHT 2984.  MAINTENANCE REPLACED DE-ICE PANEL P/N 7239042-503, S/N ON FFV989 AND WEU P/N 006WS00.  MAINTENANCE REPLACED THE LT DE-ICE MODULE P/N 44730-1, S/N OFF A00061, S/N ON A00462.  RAN AC FOR 30 MINUTES NO FAULTS ILLUMINATED ALL CHECKS GOOD AT THIS TIME.
